Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Apr 12, 2022, 2:40 PM MDT for Chaves County, Lincoln County, New Mexico. It took effect at Apr 12, 2022, 3:00 PM MDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 2:40 PM MDT (20:40 UTC)
- In effect from
- Apr 12, 2022, 3:00 PM MDT
- Expired
- Apr 13, 2022, 12:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 120 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 3:00 PM MDT | NON-TSTM WND GST 70 | 1 Nnw Ruidoso, NM | MESONET STATION COPN5 RUIDOSO 1 NNW (SMOKEY BEAR). |
| Apr 12, 4:35 PM MDT | NON-TSTM WND GST 63 | 5 Nw Nogal, NM | MESONET STATION CW3827 NOGAL 5 NW. |
| Apr 12, 4:55 PM MDT | NON-TSTM WND GST 58 | 7 W Oscuro, NM | MESONET STATION WSM14 OSCURA RANGE CAMP (WSMR). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3865 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
610 WWUS75 KABQ 122040 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 240 PM MDT Tue Apr 12 2022 NMZ226-239-240-130300- /O.CAN.KABQ.HW.W.0012.000000T0000Z-220413T0300Z/ /O.NEW.KABQ.HW.W.0013.220412T2100Z-220413T0600Z/ South Central Mountains-Eastern Lincoln County-Southwest Chaves County- 240 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Eastern Lincoln County, South Central Mountains and Southwest Chaves County. * WHEN...Until Midnight MDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ201-202-205-206-122145- /O.EXP.KABQ.HW.W.0012.000000T0000Z-220412T2100Z/ Northwest Plateau-Chuska Mountains-West Central Plateau-West Central Mountains- 240 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... Wind speeds are decreasing this afternoon and the threat for hazardous or damaging winds has passed. Gusty conditions may linger into the early evening, but overall gusts are not expected to exceed 30 to 35 mph. $$ NMZ203-204-122145- /O.EXP.KABQ.WI.Y.0031.000000T0000Z-220412T2100Z/ Far Northwest Highlands-Northwest Highlands- 240 PM MDT Tue Apr 12 2022 ...WIND ADVISORY WILL EXPIRE AT 3 PM MDT THIS AFTERNOON... Wind speeds are decreasing this afternoon and the threat for hazardous winds has passed. Gusty conditions may linger into the early evening, but overall gusts are not expected to exceed 20 to 25 mph. $$ NMZ219-130300- /O.NEW.KABQ.FZ.W.0001.220413T0800Z-220413T1500Z/ /O.CON.KABQ.WI.Y.0031.000000T0000Z-220413T0300Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 240 PM MDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 26 expected in the valley with readings of 30 to 32 being common in the Albuquerque heights. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...For the Freeze Warning, from 2 AM to 9 AM MDT Wednesday. For the Wind Advisory, until 9 PM MDT this evening. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ208-212-221-223>225-228>238-130300- /O.CON.KABQ.HW.W.0012.000000T0000Z-220413T0300Z/ Southwest Mountains-Glorieta Mesa Including Glorieta Pass-Sandia and Manzano Mountains including Edgewood-Central Highlands-South Central Highlands-Upper Tularosa Valley-Far Northeast Highlands- Northeast Highlands-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- 240 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Portions of central, east central, north central, northeast, southeast, and west central New Mexico. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ210-213>215-227-130300- /O.CON.KABQ.HW.W.0012.000000T0000Z-220413T0300Z/ Tusas Mountains Including Chama-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass- 240 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Sangre de Cristo Mountains, Tusas Mountains Including Chama, and Johnson and Bartlett Mesas Including Raton Pass. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ207-211-216>218-220-222-241-130300- /O.CON.KABQ.WI.Y.0031.000000T0000Z-220413T0300Z/ West Central Highlands-Jemez Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area-Lower Rio Grande Valley- Estancia Valley-San Agustin Plains and Adjacent Lowlands- 240 PM MDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Estancia Valley, Lower Rio Grande Valley, San Agustin Plains and Adjacent Lowlands, Espanola Valley, Jemez Mountains, Santa Fe Metro Area, Upper Rio Grande Valley and West Central Highlands. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ209-130300- /O.CON.KABQ.WI.Y.0031.000000T0000Z-220413T0300Z/ San Francisco River Valley- 240 PM MDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph. * WHERE...San Francisco River Valley. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shoemake
2 follow-up statements
002 WWUS75 KABQ 130240 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 840 PM MDT Tue Apr 12 2022 NMZ208-210-212>215-221-223>225-227>238-130345- /O.EXP.KABQ.HW.W.0012.000000T0000Z-220413T0300Z/ Southwest Mountains-Tusas Mountains Including Chama-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-Central Highlands-South Central Highlands-Upper Tularosa Valley-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands- Northeast Highlands-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Chaves County Plains- 840 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds will continue to decrease through the rest of the evening. Therefore the High Wind Warning will be allowed to expire. $$ NMZ219-130600- /O.EXP.KABQ.WI.Y.0031.000000T0000Z-220413T0300Z/ /O.CON.KABQ.FZ.W.0001.220413T0800Z-220413T1500Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 840 PM MDT Tue Apr 12 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... * WHAT...Sub-freezing temperatures as low as 26 expected as winds slowly diminish during the overnight hours. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...From 2 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NMZ207-209-211-216>218-220-222-241-130345- /O.EXP.KABQ.WI.Y.0031.000000T0000Z-220413T0300Z/ West Central Highlands-San Francisco River Valley-Jemez Mountains- Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Lower Rio Grande Valley-Estancia Valley-San Agustin Plains and Adjacent Lowlands- 840 PM MDT Tue Apr 12 2022 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds will slowly diminish through the rest of the evening. $$ NMZ226-239-240-130600- /O.CON.KABQ.HW.W.0013.000000T0000Z-220413T0600Z/ South Central Mountains-Eastern Lincoln County-Southwest Chaves County- 840 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Eastern Lincoln County, South Central Mountains and Southwest Chaves County. * WHEN...Until Midnight MDT tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$
685 WWUS75 KABQ 130539 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1139 PM MDT Tue Apr 12 2022 NMZ226-239-240-130645- /O.EXP.KABQ.HW.W.0013.000000T0000Z-220413T0600Z/ South Central Mountains-Eastern Lincoln County-Southwest Chaves County- 1139 PM MDT Tue Apr 12 2022 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... Wind gusts up to 40 mph will persist or slowly decrease through the overnight hours. However, wind gusts exceeding 60 mph are no longer expected, therefore the High Wind Warning will be allowed to expire. Gusty west to northwest winds will continue through Wednesday. $$ NMZ219-131500- /O.CON.KABQ.FZ.W.0001.220413T0800Z-220413T1500Z/ Middle Rio Grande Valley including the Albuquerque Metro Area- 1139 PM MDT Tue Apr 12 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area. * WHEN...Until 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ 34
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Apr 12, 11:46 AM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 12, 11:46 AM MDT, 2 hours 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1146 AM MDT Tue Apr 12 2022 .AVIATION... 18Z TAF CYCLE Very windy conditions continue to buffet northern and central New Mexico through the afternoon and early evening as a stout jet streak aloft and a potent Pacific front sweep into the state. Wind gusts of 35 to 55 kt will be common across the area with the highest gusts expected over and downwind (east northeast) of higher terrain along with mountain wave activity in the vicinity. While most areas will observe a reduction in wind speeds around sunset, areas near KSRR and KROW in south central to southeastern New Mexico could be stubborn through the overnight with gusty conditions and low level wind shear likely. Rain and snow showers will impact northwestern to north central areas of the state through the early evening before coming to an end. Snow and blowing dust will reduce visibility and possibly ceilings down to MVFR status at times this afternoon. Winds will restrengthen late Wednesday morning, but speeds will not be quite as high as today. 52 && .PREV DISCUSSION...340 AM MDT Tue Apr 12 2022... .SYNOPSIS... The strongest winds of this week are expected today when southwest winds gust to 60 mph or greater and produce areas of reduced visibilities in blowing dust as well as hazardous cross winds. Winds will remain gusty into Wednesday then settle down somewhat Thursday and Friday, although it will still be breezy to windy. Critical fire weather conditions will be widespread for the rest of this week. In addition to the wind, scattered showers are forecast today over portions of northwest, west central and north central New Mexico today and this evening. Mostly light snow accumulations of 1-3 inches are possible over the peaks. Cooler temperatures are expected today through Wednesday night before a warming trend commences. Near freezing early morning temperatures are possible in the Rio Grande Valley Wednesday and Thursday. && .DISCUSSION... SHORT TERM...(TODAY THROUGH WEDNESDAY)... Wind, wind and more wind -- That will be the story through at least Wednesday. A very strong upper level jet (120-130kt at 250mb) will be steered over NM today as the parent storm system traverses the central and northern Rockies. Meanwhile, a very strong surface low near 985 mb will exist over southeast CO this morning, shifting into KS this aftn while continuing to deepen. Strong mixing combined with a stout surface pressure gradient will result in the strongest winds speeds we've seen this week. High Wind Warnings or Wind Advisories cover the entirety of northern and central NM. Due to added turbulent mixing, the strongest wind gusts may arrive along the leading edge of a cold front that will shift from northwest to southeast today. So, yes, in addition to the strong winds, temperatures will be cooler today for much of central and western NM, making the winds that much more brutal. Additionally, expect widespread areas of blowing dust and reduced visibility. In fact, low visibility has continued overnight across northwest NM, including KFMN, due to suspended dust from yesterday's wind event. If that wasn't enough, rain and mountain snow will also be possible across northwest and north central NM today behind the cold front. Snow amounts will be minimal for the most part, though a few inches are possible in the Tusas Mountains, but the wind will create areas of blowing snow as well. Fortunately, the winds, blowing dust and precipitation will diminish this evening, though some breezes may persist overnight. However, much drier air will be filtering into the area, and with clearing skies and decreasing winds, temperatures will plummet once again. Freezing temperatures are expected tonight for most areas outside of the east central and southeast plains. Folks will once again have to protect tender vegetation. The upper level jet will remain over NM on Wednesday and thus, another round of strong winds are expected. Though windy conditions are expected areawide, winds will not be as strong as today. However, it is likely that gusts near 50 mph will develop across much of northeast and east central NM, with areas around KCQC potentially reaching 60 mph or so. Thus, more wind highlights will be needed and another round of blowing dust will be possible. Otherwise, Wednesday will remain dry with temperatures areawide 10 to 15 degrees below normal. LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)... Springtime winds are not expected to abate during this period, although they are not expected to be as exceptionally strong as forecast for today. Near freezing early morning temperatures are possible Thursday in the Middle to Lower Rio Grande Valley, then a warming trend begins. A couple of fronts will invade eastern NM over the weekend. The stronger front with gusty northeast winds appears to be Sunday night/Monday when high temperatures over the east cool down 5-15 degrees. This front may actually push westward into the Rio Grande Valley and to the Continental Divide. && .FIRE WEATHER... ...PROLONGED PERIOD OF CRITICAL TO EXTREME FIRE WEATHER TO CONTINUE THROUGH THE WEEK... Strong to damaging winds are expected area wide today. Fortunately, for many northern and western areas, RH will stay above 15%. However, for portions of the middle Rio Grande Valley and much of the area along and east of the Central Mountain Chain, sub-15% RH will allow for critical fire weather conditions again today. Of most concern will be along the OK and TX borders where RH is lowest and Haines values are highest. Meanwhile, rain and mountain snow will be possible across portions of northwest and north central NM. Snow accumulations will be light, though the high peaks of the Tusas could see a few inches. Winds will diminish this evening. Much drier air will filter in overnight, allowing temperatures to drop below freezing for many locations. High temperatures will be below normal area wide on Wednesday, but the drier air that filtered in overnight will allow for widespread and long duration single digit humidity values Wednesday. Additionally, west to northwest winds will remain strong and gusty, though perhaps not quite as strong as today for many areas. Regardless, critical fire weather conditions are likely for all areas below significant snowpack. A Red Flag Warning is in effect for all areas Wednesday. Wind speeds will decrease further on Thursday, but will still remain above critical thresholds across the northeast quarter of NM. Meanwhile, very dry conditions will remain in place with several hours of single digit RH expected. A Fire Weather Watch has been issued for the northeast highlands and plains Thursday afternoon. The windy pattern will continue into Friday with critical conditions expected at least across eastern NM. A backdoor cold front Friday night may alleviate critical concerns for Saturday across the eastern plains, but it will depend on how fast the front mixes out Saturday afternoon. The potential exists for more wind on Sunday though the latest guidance is not quite as strong. Another back door cold front will slide through at least the eastern plains Sunday night. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 3 PM MDT this afternoon for the following zones... NMZ201-202-205-206. Red Flag Warning from 10 AM to 8 PM MDT Wednesday for the following zones... NMZ101>109. High Wind Warning until 9 PM MDT this evening for the following zones... NMZ208-210-212>215-221-223>240. Red Flag Warning until 9 PM MDT this evening for the following zones... NMZ103-104-106>108. Wind Advisory until 3 PM MDT this afternoon for the following zones... NMZ203-204. Wind Advisory until 9 PM MDT this evening for the following zones... NMZ207-209-211-216>220-222-241. Fire Weather Watch from Thursday afternoon through Thursday evening for the following zones... NMZ103-104. &&
In the hours before
Local storm report, Apr 12, 1:10 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM NON-TSTM WND GST 1 E CLAYTON 36.45N 103.15W
04/12/2022 M66 MPH UNION NM ASOS
ASOS STATION KCAO CLAYTON MUNI AIRPARK.
&&Local storm report, Apr 12, 1:11 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
111 PM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HIGH SUST WINDS 5 NW NOGAL 33.61N 105.77W
04/12/2022 M47 MPH LINCOLN NM MESONET
MESONET STATION CW3827 NOGAL 5 NW.
&&Local storm report, Apr 12, 1:12 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
112 PM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND GST 7 E TUCUMCARI 35.18N 103.60W
04/12/2022 M59 MPH QUAY NM ASOS
ASOS STATION KTCC TUCUMCARI MUNI AIRPORT.
&&Local storm report, Apr 12, 1:30 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 PM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 1 NNW RUIDOSO 33.35N 105.69W
04/12/2022 M80 MPH LINCOLN NM MESONET
MESONET STATION COPN5 RUIDOSO 1 NNW (SMOKEY
BEAR).
&&Local storm report, Apr 12, 2:08 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
208 PM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND GST 2 E SANTA ROSA 34.94N 104.64W
04/12/2022 M69 MPH GUADALUPE NM AWOS
AWOS STATION KSXU SANTA ROSA AIRPORT.
&&
TRMLocal storm report, Apr 12, 2:39 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM NON-TSTM WND GST 1 ENE LUNA 33.82N 108.94W
04/12/2022 M58 MPH CATRON NM MESONET
MESONET STATION LUAN5 LUNA 1 ENE (LUNA).
&&
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:48 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 23 hr |
| Apr 12, 2:48 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 41 hr |
| Apr 12, 2:40 PM MDT | Freeze Warning | ABQ | Bernalillo, Cibola, Sandoval, Torrance, Valencia | 18 hr |
Nearby
High Wind Warnings in New Mexico, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.